RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 5, Pages 117–138 (Mi fpm1342)  

This article is cited in 1 scientific paper (total in 1 paper)

Density modulo 1 of lacunary and sublacunary sequences: application of Peres–Schlag's construction

N. G. Moshchevitin

M. V. Lomonosov Moscow State University

Abstract: The paper is concerned with the existence of badly approximable numbers in problems involving lacunary or sublacunary sequences. The principal results depend upon Peres–Schlag's method.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 180:5, 610–625

Bibliographic databases:

UDC: 511.4

Citation: N. G. Moshchevitin, “Density modulo 1 of lacunary and sublacunary sequences: application of Peres–Schlag's construction”, Fundam. Prikl. Mat., 16:5 (2010), 117–138; J. Math. Sci., 180:5 (2012), 610–625

Citation in format AMSBIB
\Bibitem{Mos10}
\by N.~G.~Moshchevitin
\paper Density modulo~1 of lacunary and sublacunary sequences: application of Peres--Schlag's construction
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 5
\pages 117--138
\mathnet{http://mi.mathnet.ru/fpm1342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2804897}
\elib{https://elibrary.ru/item.asp?id=16349305}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 180
\issue 5
\pages 610--625
\crossref{https://doi.org/10.1007/s10958-012-0660-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855840629}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1342
  • http://mi.mathnet.ru/eng/fpm/v16/i5/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Rochev, “On distribution of fractional parts of linear forms”, J. Math. Sci., 182:4 (2012), 527–538  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:269
    Full text:138
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020